# SDR DALA2019020500794

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON DOOR JAMB R1 FWD LOWER CORNER. CRACK ON DOOR JAMB R1 FWD LOWER CORNER WAS REPAIRED PER ERA 574840-14 REV ORIGINAL AND ETI-37-19-300 REV ORIGINAL AND ETI-37-19-302 REV 2 AND ER/A 574940-14 REV ORIGINAL.
